# SDR UPS97823148

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1450-1510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, REF NR 634974 FINGER DOUBLER CORRODED AND CRACKED BEYOND LIMITS AT F/S 1450 TO 1510 LONG 31L.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW SRM 51-1-21, 51-1-20D AND 53-4-1.
